# SDR CALA2012011600025

- Difficulty date: January 16, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 45,487 hours, 15,222 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3086301
- Part serial: B3F534
- Condition: Unserviceable
- Location: R2 Door
- Part time: 26,710 hours, 8,877 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDE HAS LOOSE SKIRT.  REPLACED SLIDE IAW 25-66-01 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1475270  SN OFF 03534 SLIDE, B737NG, OFF 29-2561-9-0003 3534 ON 29-2561-9-0003 3241.
